# SDR R61A2019100499165

- Difficulty date: September 19, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066032001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO AT FR86 SHEAR CLIP CORRODED BETWEEN STRG. 28R AND 27R. REMOVED AND REPLACED SHEAR CLIP AT FR86 BETWEEN STRG. 27R AND 28R REF SRM 51-40-08, 51-23-06,
CPM 51-25-00.  A/C REMAINS IN CHECK.
